# SDR 03FDEA01235

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Separated
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAVIGATION - ENLARGED GAP BETWEEN ALT STATIC PORT AND FUSE SKIN BY 3A 39017C RPT BY3A 39017 FACT 09AUG03 6 3A20 BFM RD COMPLIED WITH EA 8-3411-72250 NAVIGATION - ENLARGED GAP BETWEEN ALT STATIC PORT AND FUSE SKIN 40 MAE 0D 0 ARII.
